# SDR CALA0000027

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ABB LOWER SIDE OF MAIN CABIN FLOORBEAM DENTED AND CREASED FROM CARGO DOOR LOWER FLANGE AT STA 1174.  REPAIRED IAW SRM 53-05, FIGURE 86.
